# SDR UALA2013070504703

- Difficulty date: July 3, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 53,215 hours, 14,030 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER ADVISES CENTER FUELING VALVE NOT CLOSED.  R & R LT AUX TANK FUEL SHUTOFF VALVE. ALL OPS NORMAL AT THIS TIME.  NO LEAKS NOTED.
